MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762471
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the detailed investigation of the reported issue.The cable holder of the dcs (display ceiling stand) fell down.The analysis of the provided pictures and the investigation of the returned cable trolley showed that the edge of the groove that should hold the snap ring was broken.Therefore, the snap ring failed which led to the roll was not held in place anymore and slipped off the bearing.This led to the cable trolly falling.The visual check of the roll also revealed wear and tear as well as some larger damages.The determined damages are not related to normal use.Lateral force must have been applied to the cable trolley.In general, only movements in the direction of the rail are allowed to avoid forces that are applied from the side.Typical lateral forces would be pulling the cables sideways (by hand, or by a movable device in the room) or other kind of impact on the pulley.The affected cable trolley was already replaced at customer site.The replacement solved the issue.Shs internal post market surveillance does not indicate a general problem with the spare part.Furthermore, the maintenance instruction was checked and found to be adequate.Since no general problem is known the complaint is closed with this statement and without further measures.
 
Additional Manufacturer Narrative
E1: the reporting facility phone number is (b)(6).H3, h6: initial actions (corrective and/or preventive): currently no general problem has been detected for the installed base which requires an immediate action.Manufacturer's preliminary results and conclusion: it was identified that the snap ring that keeps the roll of the cable holder in place was not fastened correctly, because the groove in which the snap ring sits was damaged.Therefore, the cable hose holder could fall down.The root cause for the damaged snap ring groove has not been determined yet.Investigation is ongoing.A supplemental report will be submitted to the fda if additional information is found upon the completion of the investigation.
 
Event or Problem Description
Siemens healthineers became aware of an issue with the luminos drf max system.It was communicated to siemens healthineers that a corrugated cable holder of the display ceiling stand fell.No one was in the room when the assembly fell, therefore, no injury occurred.It is assumed that in a worst-case scenario, a serious injury could result from the falling assembly if the event were to reoccur.

Brand Name
LUMINOS DRF MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key20470978
Report Number3004977335-2024-00121
Device Sequence Number15321322
Product Code OWB
UDI-Device Identifier04056869009155
UDI-Public(01)04056869009155
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown